English Version
学院简介 历史沿革 机构设置 现任领导 院长寄语 历任领导 咨询委员会
学科工作 学科采风 科研工作 科研项目 博士后科研流动站
本科教学 专业学位 研究生教学 高端培训 继续教育
招生信息 专业介绍 招聘信息 职业规划 毕业生信息
国际交流 合作项目 国际认证 办事指南
学工在线 研究生学工
党建巡礼 学院简报 学习参考 管理制度 教工之家
校友名录 杰出校友 历史名人 MBA联合会 EMBA校友会
 
林 乾
金融学助理教授
武汉大学
Email: linqian@whu.edu.cn
博士, 法国西布列塔尼大学, (02/2009 -- 01/2012)
博士, 山东大学, (09/2006 -- 06/2012)
学士, 中国矿业大学, (09/2002 - 07/2006)

个人网页或详细CV链接

  

教学和研究领域

   教学课程:高级金融理论、随机过程、资产定价、金融经济学

   研究领域:金融数学与金融工程

 

学术经历

   金融学助理教授,武汉大学,20149至今

   博士后,德国比勒费尔德大学,20129—20148

 

主要论文及书籍(近五年或过去十年较有社会影响力的)

 

国际期刊论文

 

·           Q. Lin, Nash equilibrium payoffs for stochastic differential games with two reflecting barriers, Advances in Applied Probability 47 (2015) 355-377.

·           Q. Lin, Nash equilibrium payoffs for stochastic differential games with reflection, ESAIM: Control, Optimisation and Calculus of Variations 19 (2013) 1189--1208. 

·           Q. Lin, General martingale characterization of G-Brownian motion, Stochastic Analysis and Applications 31 (2013) 1024--1048.  

·           Q. Lin, Differentiability of stochastic differential equations driven by the G-Brownian motion, Science China Mathematics 56 (2013) 1087--1107.  

·            Q. Lin, Some properties of stochastic differential equations driven by the G-Brownian motion, Acta Mathematica Sinica, English Series 29 (2013) 923--942. 

·           Q. Lin, Local time and Tanaka formula for the G-Brownian motion, Journal of Mathematical Analysis and Applications 398 (2013) 315--334.  

·            Q. Lin, A BSDE approach to Nash equilibrium payoffs for stochastic differential games with nonlinear cost functionals, Stochastic Processes and their Applications 122 (2012) 357--385.

·            Q. Lin, Backward doubly stochastic differential equations with weak assumptions on the coefficients, Applied Mathematics and Computation 217 (2011) 9322--9333. 

·            Q. Lin, Z. Wu, A comparison theorem and uniqueness theorem of backward doubly stochastic differential equations, Acta Mathematicae Applicatae Sinica, English Series 27 (2011) 223--232.  

·             Q. Lin, The Tychonoff uniqueness theorem for the G-heat equation, Science China Mathematics 54 (2011) 463--468.    

·            Q. Lin, A generalized existence theorem of backward doubly stochastic differential equations, Acta Mathematica Sinica, English Series 26 (2010) 1525--1534. 

·            Q. Lin, A class of backward doubly stochastic differential equations with non-Lipschitz coefficients, Statistics and Probability Letters 79 (2009) 2223--2229. 

 

 

 

 

专业组织会员与资格证

   中国准精算师,20084

 

发布时间:2015-07-06 09:17:02 浏览人数:
相关链接
 
查询服务:本科教务系统 | 研究生教务系统 | 科研管理系统 | E科之家 | 工资查询 | 校历查询 | 电话查询 | 交通查询 | 网站地图 | 网站管理
相关链接:《经济评论》 | 《珞珈管理评论》 | 《珞珈MBA》 | 《武汉大学EMBA》 | 本科分专业填报系统